# SDR C2XA05IA048

- Difficulty date: March 21, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 14,604 hours, 10,859 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 8271013
- Part serial: 00021
- Condition: Inoperative
- Location: Mlg
- Part time: 10,246 hours, 7,529 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ZIH - FLIGHT 2870, THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT EXTEND WITH THE GEAR HANDLE, AND NO WARNING WAS PRESENTED WITH THE FAILURE.  THE AIRCRAFT LANDED IN ZIH WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FERRIED IT TO IAH WHERE IAH MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR HANDLE, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
